# SDR ASAA2023081344594

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,764 hours, 15,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: B99851
- Condition: Broken
- Location: Switch
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS SWITCH HAS BROKEN / SHARP COMPONENT. GROUNDED - YES. REMOVED AND REPLACED P5 EMERGENCY LIGHTS SWITCH GUARDOPS CHECK GOOD REF AIPC 33-51-52-01.
